# SDR SWIA2021080560100

- Difficulty date: June 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION FOUND ON FWD PAX DOOR WEB     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED WITH NEW PAX DOOR WEB P/N 601R317071-12S REF CRJ200 SRM 51-42-06. SEE CONTINUE CARD FOR DETAILS.
